Quadratic spline solution of calculus of variation problems
Üst veriTüm öğe kaydını göster
KünyeMohammadi, R. & Alavi, A. S. (2015). Quadratic spline solution of calculus of variation problems. TWMS Journal of Applied and Engineering Mathematics, 5(2), 276-285.
In this paper, we developed numerical method of order O(h2) and based on quadratic polynomial spline function for the numerical solution of class of two point boundary value problems arising in Calculus of Variation. The present approach gives better approximations over all the existing finite difference methods. Convergence analysis and a bound on the approximate solution are discussed. Numerical examples are also given to demonstrate the higher accuracy and efficiency of our method.
KaynakTWMS Journal of Applied and Engineering Mathematics
Aşağıdaki lisans dosyası bu öğe ile ilişkilidir: